Quantitative estimates for a certain bivariate Chlodowsky-Szasz-Kantorovich type operators


İSPİR N. , BÜYÜKYAZICI İ.

MATHEMATICAL COMMUNICATIONS, vol.21, no.1, pp.31-44, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2016
  • Title of Journal : MATHEMATICAL COMMUNICATIONS
  • Page Numbers: pp.31-44

Abstract

In this paper, we introduce a bivariate Kantorovich variant of the combination of Chlodowsky and Szasz type operators and study local approximation properties of these operators. We estimate the approximation order in terms of Peetre's K-functional and partial moduli of continuity. We also give some numerical error estimates and illustrations.